Last week my dr. raised my Prozac from 30 to 40 was still having bad thoughts, so this like my 5th day taking 40. still having some bad thoughts, less appetite, loss some weight since started taking it May 5th. have to an appointment on 8/2, is there any improvement to come.
Hi, tunnels! Yes, it's time for an honest discussion with your doctor. Although you are on a middle of the road dosage you probably should be seeing more improvement and definitely less side effects.
Prozac may not be the right medication for you. It happens a lot and it's frustrating, but there are dozens of antidepressants to choose from and every single one is going to affect every single patient differently ~ it's a matter of trial and error until you find the med (or combination of meds) that works best for YOU.
Believe me, the end result will be well worth your efforts!
Best regards, Wildcat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2010 • 1 answer
Posted 22 May 2017 • 1 answer
Posted 2 Jun 2017 • 3 answers
Posted 5 Jun 2017 • 1 answer
Posted 2 Aug 2018 • 1 answer